Alert archive / Wisconsin / Gale Warnings in 2020
Gale Warning 20, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Oct 30, 2020, 2:53 PM CDT. It took effect at Oct 31, 2020, 10:00 AM CDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2020, 2:53 PM CDT (19:53 UTC)
- In effect from
- Oct 31, 2020, 10:00 AM CDT
- Expired
- Nov 1, 2020, 9:08 PM CST
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
162 WHUS73 KGRB 301953 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 253 PM CDT Fri Oct 30 2020 LMZ521-522-310400- /O.UPG.KGRB.GL.A.0011.201031T1500Z-201102T0600Z/ /O.NEW.KGRB.GL.W.0020.201031T1500Z-201102T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 253 PM CDT Fri Oct 30 2020 ...GALE WARNING IN EFFECT FROM 10 AM CDT SATURDAY TO MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds 20 to 30 kt veering to west Saturday night and northwest Sunday. Gusts to 45 kts. Waves building to 4 to 7 ft. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From 10 AM CDT Saturday to midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-310400- /O.UPG.KGRB.GL.A.0011.201031T1500Z-201102T0600Z/ /O.NEW.KGRB.GL.W.0020.201031T1500Z-201102T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 253 PM CDT Fri Oct 30 2020 ...GALE WARNING IN EFFECT FROM 10 AM CDT SATURDAY TO MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds 20 to 30 kt veering west Saturday night and northwest Sunday. Gusts to 45 kts. Waves 8 to 12 ft building to 14 to 17 ft. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From 10 AM CDT Saturday to midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
9 follow-up statements
573 WHUS73 KGRB 310222 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 922 PM CDT Fri Oct 30 2020 LMZ521-522-311030- /O.CON.KGRB.GL.W.0020.201031T1500Z-201102T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 922 PM CDT Fri Oct 30 2020 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM CDT SATURDAY TO MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds 20 to 30 kt veering to west Saturday night and northwest Sunday. Gusts to 45 kts. Waves building to 4 to 7 ft. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From 10 AM CDT Saturday to midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-311030- /O.CON.KGRB.GL.W.0020.201031T1500Z-201102T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 922 PM CDT Fri Oct 30 2020 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM CDT SATURDAY TO MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds 20 to 30 kt veering west Saturday night and northwest Sunday. Gusts to 45 kts. Waves 8 to 12 ft building to 14 to 17 ft. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From 10 AM CDT Saturday to midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
766 WHUS73 KGRB 311012 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 512 AM CDT Sat Oct 31 2020 LMZ521-522-311815- /O.CON.KGRB.GL.W.0020.201031T1500Z-201102T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 512 AM CDT Sat Oct 31 2020 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM CDT THIS MORNING TO MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds increasing to 20 to 30 kt and veering to the west tonight and northwest Sunday. Gale force gusts to 45 kts. Waves building to 4 to 7 ft. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From 10 AM CDT Saturday to midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-311815- /O.CON.KGRB.GL.W.0020.201031T1500Z-201102T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 512 AM CDT Sat Oct 31 2020 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM CDT THIS MORNING TO MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds increasing to 20 to 30 kt and veering west tonight and northwest Sunday. Gale force gusts to 45 kts. Waves building to 8 to 12 ft. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From 10 AM CDT Saturday to midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
045 WHUS73 KGRB 311528 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1028 AM CDT Sat Oct 31 2020 LMZ521-522-312330- /O.CON.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1028 AM CDT Sat Oct 31 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds to 30 kts, veering to the west tonight and northwest Sunday. Gale force gusts to 45 kts, mainly this afternoon and early evening then again on Sunday. Waves building to 4 to 7 ft. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-312330- /O.CON.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1028 AM CDT Sat Oct 31 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds to 30 kts, veering west tonight and northwest Sunday. Gale force gusts to 45 kts, mainly this afternoon and early evening then again on Sunday. Waves building to 8 to 14 ft. Higher waves toward the open waters. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Bersch
534 WHUS73 KGRB 312136 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 436 PM CDT Sat Oct 31 2020 LMZ521-522-010545- /O.CON.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 436 PM CDT Sat Oct 31 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds to 30 kts, veering to the west tonight and northwest Sunday. Gale force gusts to 45 kts, mainly thru this evening then again on Sunday. Waves 4 to 7 ft. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-010545- /O.CON.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 436 PM CDT Sat Oct 31 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds to 30 kts, veering west tonight and northwest Sunday. Gale force gusts to 45 kts, mainly thru this evening, again on Sunday. Waves 12 to 16 ft...subsiding to 6 to 9 ft overnight and 4 to 7 ft on Sunday. Higher waves toward the open waters. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
750 WHUS73 KGRB 010231 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 931 PM CDT Sat Oct 31 2020 LMZ521-522-011045- /O.CON.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 931 PM CDT Sat Oct 31 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds to 30 kts, veering to the west late tonight and northwest Sunday. Gale force gusts to 45 kts, mainly early tonight, then again on Sunday. Waves 4 to 7 ft. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-011045- /O.CON.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 931 PM CDT Sat Oct 31 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds to 30 kts, veering west late tonight and northwest Sunday. Gale force gusts to 45 kts, mainly early tonight, then again on Sunday. Waves 10 to 14 ft...subsiding to 6 to 9 ft overnight and 5 to 8 ft on Sunday. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
323 WHUS73 KGRB 010846 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 246 AM CST Sun Nov 1 2020 LMZ521-522-011700- /O.CON.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 246 AM CST Sun Nov 1 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...West winds to 30 knots becoming northwest. Gale force gusts to 45 kts. Waves 4 to 7 ft. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-011700- /O.CON.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 246 AM CST Sun Nov 1 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...West winds to 30 kts becoming northwest. Gale force gusts to 45 kts. Waves 5 to 8 ft. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until midnight CST Sunday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
651 WHUS73 KGRB 011626 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1026 AM CST Sun Nov 1 2020 LMZ521-522-020030- /O.CON.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1026 AM CST Sun Nov 1 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest gales to 35 kts decreasing 20 to 30 kts late. Gusts to 45 kts. Waves 4 to 7 ft. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until midnight CST tonight. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-020030- /O.CON.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1026 AM CST Sun Nov 1 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest gales to 35 kts decreasing 20 to 30 kts late. Gusts to 45 kts. Waves 4 to 8 ft subsiding to 3 to 5 feet in the late afternoon and evening. Higher waves toward the open waters. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until midnight CST tonight. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Bersch
499 WHUS73 KGRB 012130 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 330 PM CST Sun Nov 1 2020 LMZ521-522-020530- /O.CON.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 330 PM CST Sun Nov 1 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest gales to 35 kts decreasing 20 to 30 kts late. Gusts to 40 kts early evening. Waves 3 to 5 ft...subsiding to 2 to 4 ft after midnight. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until midnight CST tonight. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-020530- /O.CON.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 330 PM CST Sun Nov 1 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest gales to 35 kts decreasing 20 to 30 kts late. Gusts to 40 kts early evening. Waves 4 to 6 ft subsiding to 2 to 4 feet after midnight. Higher waves toward the open waters. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until midnight CST tonight. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
768 WHUS73 KGRB 020308 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 908 PM CST Sun Nov 1 2020 LMZ521-522-541>543-021115- /O.CAN.KGRB.GL.W.0020.000000T0000Z-201102T0600Z/ /O.NEW.KGRB.SC.Y.0089.201102T1200Z-201103T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 908 PM CST Sun Nov 1 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST MONDAY... * WHAT...West winds increasaing to 15 to 25 kt. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI, Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From 6 AM to 9 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 30, 12:52 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Oct 30, 12:52 PM CDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Green Bay WI 1252 PM CDT Fri Oct 30 2020 Updated aviation portion for 18Z TAF issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 352 AM CDT Fri Oct 30 2020 Moisture trapped below a temperature inversion around 900mb has resulted in skies remaining mostly cloudy overnight. The models have had great trouble forecasting these clouds, even the mesoscale models. Think that some clearing will arrive by midday in most places, with mostly clear skies by evening. Highs today will be close to yesterdays highs. Warm advection aloft begins tonight, which will keep temperatures from falling very much. Lows will be close to normal for this time of the year. Warm advection increases ahead of an approaching cold front Saturday. 850mb winds of 50 to 60 knots and 925mb winds of 40 to 50 knots will mix down to a reasonable extent and produce surface winds of 20 to 25 mph with higher gusts and high temperatures of 50f or more south of highway 29 and in the mid to upper 40s further north. A few showers could arrive in far northcentral Wisconsin towards evening. .LONG TERM...Saturday Night Through Thursday Issued at 352 AM CDT Fri Oct 30 2020 Main focus is the winds Saturday night into Sunday and the potential for lake effect snow during this time as well. After the weekend a relatively quiet stretch of weather is expected. Saturday night through Sunday...Starting at 00Z/Sunday the main surface cold front will be just west of the of the forecast area, then quickly move east through the night, already east of Michigan by 12Z/Sunday. As this front comes through it could produce a few light showers, mainly in the form of rain, except across northern WI where temperatures will be cool enough to transition to light snow or little freezing rain. The main story, however, will be the wind. The pressure gradient tightens as the sfc low passes to the north, and winds veer from the southwest to the northwest. Forecast soundings show mixing up to around 800mb where the winds range from 40 to 50 knots, and momentum transfer supports at least 35 knot (40 mph) gusts possible at the surface. Gusts to 45 knots (50 mph) are possible across Lake Michigan, the bay, and Door County. Therefore, the Gale Watch was issued until 06Z/Monday. Meanwhile, northwest winds across Lake Superior and a secondary cold front will result in continued lake effect snow showers across north- central WI through Sunday afternoon. A couple inches of accumulation are possible across Vilas County, with less than one inch in parts of Oneida, Forecast, and Florence counties. The strong winds could also make for some visibility issues at times. Finally, will also need to consider the potential for any lakeshore flooding or erosion due to the strong winds, particularly on the western side of the Door Peninsula. High pressure builds in quickly behind the front Sunday evening, which will allow strongest winds to subside and cut off the LES potential. Rest of the week...Large area of sfc high pressure will span the southeastern CONUS for the first half of the week and slowly builds towards the northeast. At the same time upper flow becomes more zonal and weak, with the main jet energy across central Canada. As a result, expecting quiet and dry weather through at least Friday. Temperatures will also see a gradual warming trend with high temps going from the 30s on Sunday, to the middle 50s to around 60 by Wednesday. && .AVIATION...for 18Z TAF Issuance Issued at 1252 PM CDT Fri Oct 30 2020 Broken VFR clouds have lingered over the east-central Wisconsin TAF sites this afternoon, but are expected to dissipate by late afternoon. Clear skies are then anticipated overnight. Ahead of an approaching cold front, LLWS will slide into the north-central and central Wisconsin TAF sites early Saturday morning and continue through the end of this TAF period with south to southwest winds up to 50 knots. At the surface, southerly winds with gusts near 35 knots are also expected possibly creating crosswind limitations at some airports. The VFR conditions will come to an end Saturday afternoon as ceilings fall to MVFR in central and north-central Wisconsin. Lake effect snow showers are likely to accompany the MVFR cigs late Saturday night through midday Sunday, mainly over far north- central Wisconsin. Strong west to northwest winds with gusts to 40 knots of more are expected Sunday after the frontal passage. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......KLJ AVIATION.......Hykin
Hazardous weather outlook, Oct 30, 3:21 AM CDT, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 321 AM CDT Fri Oct 30 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-310830- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 321 AM CDT Fri Oct 30 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A few inches of snow is possible over north- central Wisconsin late Saturday night and Sunday, which could produce hazardous travel. Strong, gusty winds are also possible this weekend, particularly from late Saturday night into Sunday, which could cause difficult travel for high profile vehicles. Strong winds and high waves could also cause erosion and localized flooding along the shoreline of Lake Michigan Saturday afternoon and evening, and the Green Bay shoreline from Dyckesville to Washington Island on late Saturday night into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-310830- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 321 AM CDT Fri Oct 30 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gale force winds are likely from Saturday into Sunday evening. RDM/KLJ
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:10 AM CDT | Gale Watch | GRB | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.